PDA

View Full Version : Getting rid of Redness in your skin(my face)



Anabolic Delts
10-18-2004, 04:25 PM
Hey everyone, I am male but I thought It mite be better to post in the female section for this since girls seem to take more care of there skin and appearance in general. Anyway, I use to have skin with a normal color and was confident with myself and would talk to any girl I wanted to and it would be nothing. Then I started getting a little bit of acne(most likeley just being a teenager thing) but I didnt liek it so I started with all those creams and pills and they told me it would make it easier for you to get red in the sun and I did and now I havent used any creams or pills for like 2-3 months and I still have red skin(my face) It's not like bright red but its not back to normal and I think my dermatoligist is just going to tell me to wait like 10 years or something lol. So I was wondering if theres anything I can do to bring back my normal facial color. Sorry for the long post, anyway.. I dont normally like posting pics of my face but I will anyway just to show you what I mean...

*First pic is me at age 13-14 when I was big pimpin(just kidding lol but I was confident) * Im so skinny back then cause I didnt workout then either

*second pic is more recent* See how my skin has a red tone.. please help I have also started eating lots of fruits and vegtables because of the antioxedints(sp) supose to be good for your skin.

Anabolic Delts
10-18-2004, 05:10 PM
and now..

Anabolic Delts
10-19-2004, 06:31 PM
Ill bump this one time and see if anyone can help

Anima
10-20-2004, 04:58 AM
Were the pills antibiotics? They heighten sensitivity to sun a lot, my ex ex ex (hehehe) had a terrible sensitivity to the sun after years of tetracycline treatments for teen acne, and it took a long time to lessen, but it did. but THAT was back in the 70's and things have changed a fair bit. I would tlk both to your present dermatologist, and get a second opinion, as to what if anythign can be done. I think it has a lot to do with what you had been prescribed AND how long you took it, among other things... but heck this is just my uninformed opinion.

You have masses of muscle laddie!! well done! ;)

And frankly you dont look nearly as red as my ex was for so long... if I were you I'd wear a high dergee of sun protection as a prophylactic against further skin damage, and see a couple of docs for good sound advice. If there is a medical school in the area, check them out, I had brilliant results in a lot of areas when I went to the U of Michigan Med school doctors, as opposed to the old stick in the mud regular docs in their provate practices... it always seemed that the med school docs were a lot more cutting edge. Just my 2 centavos.....

Good luck!

Anabolic Delts
10-20-2004, 04:46 PM
Were the pills antibiotics? They heighten sensitivity to sun a lot, my ex ex ex (hehehe) had a terrible sensitivity to the sun after years of tetracycline treatments for teen acne, and it took a long time to lessen, but it did. but THAT was back in the 70's and things have changed a fair bit. I would tlk both to your present dermatologist, and get a second opinion, as to what if anythign can be done. I think it has a lot to do with what you had been prescribed AND how long you took it, among other things... but heck this is just my uninformed opinion.

You have masses of muscle laddie!! well done! ;)

And frankly you dont look nearly as red as my ex was for so long... if I were you I'd wear a high dergee of sun protection as a prophylactic against further skin damage, and see a couple of docs for good sound advice. If there is a medical school in the area, check them out, I had brilliant results in a lot of areas when I went to the U of Michigan Med school doctors, as opposed to the old stick in the mud regular docs in their provate practices... it always seemed that the med school docs were a lot more cutting edge. Just my 2 centavos.....

Good luck!

yes the pills were antibiotics, I took minocycline for like 6 months and then found out its not even good to take for that long(not from the derm they would have just kept giving me it thats why I dont like my dermand am going to look for a better one) and so I stopped taking that on my own.. I also have taken prescription creams but I forget there names.. and I took accutane but only for like 3-4 days and stopped because of failing my blood test.

Anywaym so your ex ex ex b/f do u remember how long after he stopped taking it that the redness went away? If I cant get it all away anytime soon I would atleast like to do something to speed up the process of recovering my normal colored skin. Also, I am never in the sun for long periods of time because I dont want my face to get any reder.. (even in gym class when we go out to walk the track like once or twice a week I sneak away from the class and go into the weightroom so I dont have to go outside,(wont even let us wear hats!! but thats a diff topic) anyway.. I dont think theres any medical schools nearby I live in the middle of nowhere. And how do I kno if a derm is good one or not.. to be honest whenever I go to mine (it was always for acne) but she just seemed liek she was there for the money and didnt care much about helping.. Id say well I wanna get better skin and I was 15 when I went to her and she says.. well I wont be able to give u clear skin even by the time you are 18( AND I DIDNT EVEN HAVE BAD ACNE!! ) so I was thinking umm, thanks? lol. Now I just have acne like the little bump kind not the cystic ones that are nasty looking.. so I just try to wash my face good to help with that.. but its the redness that bothers me.. How am I supose to go talk to girls when I look like an apple, theyll think im like super nervous or something which isnt good. Anyway, thanks for replying.

alexc
10-22-2004, 12:59 AM
Try some 2% benzyol peroxide (sp). I got fed up with my acne and did some research, I think the site was acne.org, which gave excellent info and was a straight up routine that didn't involve too much. Just apply the cream to your face twice a day, it's proven to kill acne bacteria. I plan to banish this stuff from my face forever, hopefully within a month, I am very confident this stuff works 100%. I might take specific before/after photos. I'm not a big fan of prescription drugs for acne, they just never struck me as something worthwhile with some of the side effects. I knew a guy on acutane that was out in the sun for a bit and got freakish sunburns all over his arms. And for the record, I'm a guy.